# SDR AALA202401197973

- Difficulty date: January 18, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 84,641 hours, 10,902 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: A SOF EVENT DUE TO DIRTY SOCK SMELL ON DESCENT.**SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
